Learning Centre

On Nitsche's method for elastic contact problems

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Gustafsson, Tom
dc.contributor.author Stenberg, Rolf
dc.contributor.author Videman, Juha
dc.date.accessioned 2020-08-21T08:32:10Z
dc.date.available 2020-08-21T08:32:10Z
dc.date.issued 2020
dc.identifier.citation Gustafsson , T , Stenberg , R & Videman , J 2020 , ' On Nitsche's method for elastic contact problems ' , SIAM Journal on Scientific Computing , vol. 42 , no. 2 , pp. B425-B446 . https://doi.org/10.1137/19M1246869 en
dc.identifier.issn 1064-8275
dc.identifier.issn 1095-7197
dc.identifier.other PURE UUID: f9229aac-3e62-4f34-a01a-861077efabc0
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/on-nitsches-method-for-elastic-contact-problems(f9229aac-3e62-4f34-a01a-861077efabc0).html
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85084438902&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/44818302/Gustafsson_On_Nitsche_s_Method.19m1246869.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/45859
dc.description.abstract We show quasi-optimality and a posteriori error estimates for the frictionless contact problem between two elastic bodies with a zero-gap function. The analysis is based on interpreting Nitsche's method as a stabilized finite element method for which the error estimates can be obtained with minimal regularity assumptions and without the saturation assumption. We present three different Nitsche's mortaring techniques for the contact boundary, each corresponding to a different stabilizing term. Our numerical experiments show the robustness of Nitsche's method and corroborate the efficiency of the a posteriori error estimators. en
dc.format.extent B425-B446
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher SIAM PUBLICATIONS
dc.relation.ispartofseries SIAM Journal on Scientific Computing en
dc.relation.ispartofseries Volume 42, issue 2 en
dc.rights openAccess en
dc.title On Nitsche's method for elastic contact problems en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.contributor.department University of Lisbon
dc.subject.keyword Elastic contact
dc.subject.keyword Nitsche's method
dc.subject.keyword Variational inequality
dc.identifier.urn URN:NBN:fi:aalto-202008214854
dc.identifier.doi 10.1137/19M1246869
dc.type.version publishedVersion


Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

Statistics